Skip to Main content Skip to Navigation
Journal articles

The Electromagnetic Interior Transmission Problem for Regions with Cavities

Anne Cossonnière 1 Houssem Haddar 1
1 DeFI - Shape reconstruction and identification
Inria Saclay - Ile de France, CMAP - Centre de Mathématiques Appliquées - Ecole Polytechnique
Abstract : We consider the electromagnetic interior transmission problem in the case when the medium has cavities, i.e. regions in which the index of refraction is the same as in the host medium. We address the configuration where the electromagnetic permeability is constant while the electric permittivity is variable and may be anisotropic. In this case, using appropriate reformulation of the problem into a fourth order pde, we establish the Fredholm property for this problem and show that transmission eigenvalues exist and form a discrete set. Monotonicity properties of the first eigenvalue in terms of the permittivity and the size of the cavity are established.
Document type :
Journal articles
Complete list of metadata

Cited literature [13 references]  Display  Hide  Download
Contributor : Houssem Haddar Connect in order to contact the contributor
Submitted on : Friday, October 19, 2012 - 6:34:29 PM
Last modification on : Saturday, November 21, 2020 - 10:00:09 AM
Long-term archiving on: : Sunday, January 20, 2013 - 3:46:33 AM


Files produced by the author(s)




Anne Cossonnière, Houssem Haddar. The Electromagnetic Interior Transmission Problem for Regions with Cavities. SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2011, 43 (4), pp.1698-1715. ⟨10.1137/100813890⟩. ⟨hal-00743733⟩



Record views


Files downloads